testosterone cream and libido
Years ago when I was suffering an acute loss of libido my doctor put me on testosterone injections into my buttock muscle. This caused me to become acutely sexual - wow I was so horny a few days later!! for a period of about a week then my libido slowly reduced until I needed another injection. Per coincidence at that time I developed a stomach ulcer from heliobactor pylori bug and I wondered if the steroid effect could have upset my immune system. I believe the methyl testosterone which is what is in the injection is not a good form and not the same as the natural testosterone. I now take natural testosterone cream and find it much more even - I don't get the high's and the lows. My clitorus has remained the proper size whereas before the injections it had shrunk to the size of a match head. No I don't feel horny all the time but I also feel a sense of well being. Lack of testosterone in some women can cause depression. I can usually achieve orgasm. Good luck.